# SDR MWEA010144

- Difficulty date: February 3, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 42,524 hours, 15,181 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Panel
- Part number: 4058254902
- Part serial: 89120329
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI, NO MODE LIGHT ILLUMINATED.  REMOVED AND REPLACED THRUST RATING PANEL.
